RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 43, Issue 4  


On the spectrum of a class of differential operators and some imbedding theorems
O. D. Apyshev, M. Otelbaev
739
A norm pairing in formal modules
S. V. Vostokov
765
On integrals of conjugate functions
T. P. Lukashenko
795
The index of elliptic operators over $C^*$-algebras
A. S. Mishchenko, A. T. Fomenko
831
Tensor products of unitary representations of the three-dimensional Lorentz group
V. F. Molchanov
860
The sum of the values of the divisor function in arithmetic progressions whose difference is a power of an odd prime
M. M. Petechuk
892
Some relations between the word and divisibility problems in groups and semigroups
O. A. Sarkisyan
909
The existence of a straight line on Fano 3-folds
V. V. Shokurov
922
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019